User logged in as post
Had mastectomy, ER+/PR+,Her2-, 4 positive nodes, chemo/rads, 5 yrs each of Tamoxifen then Arimidex (just ended in March). When ending Arimidex, I wanted to lose a few pounds and get in shape to do my part to keep my estrogen low but being OUT of shape I ended up severely pulling both hamstrings (or so it was thought). Could only walk and get out of chairs with difficulty, and was very sore trying to turn myself over in bed at night. No back pain at all. Went to physical therapy, but almost felt like I was getting worse, with soreness moving into groin from all the stretching. Finally, after almost 2 months of this, x-ray'd hips & knees to see if arthritis, but nothing remarkable found.
Now, orthopedist is sending me for an MRI of my spine. She says since the soreness/stiffness is in both legs pain may originate from the lumbar spine. Said that since I have some ostepenia from 10 yrs of anti-estrogen drugs, I may have a small fracture in one of the discs from the exercising, but of course there could be other reasons -- including bone mets (my words, not hers).
Has anyone ever heard of leg muscle aches (not sharp pains) stemming from spine mets? I do have a "stiff" area in my spine but I hover over a computer at work all day and assumed that was the cause. I'll be finding out one way or another soon, but this new possibility has thrown me for a loop!
Any insight you can give will be appreciated. My best to all of you courageous ladies!